# SDR SWAA2022013108351

- Difficulty date: August 19, 2017
- Submitted: February 1, 2022
- Operation: Air carrier
- Aircraft: N225WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 34333
- Aircraft time: 41,871 hours, 24,576 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Retainer
- Condition: Corroded
- Location: Aft Cargo Thresh
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AFT CARGO COMPARTMENT DOOR AFT SURROUND CORNER RETAINER IS CORRODED. / EVALUATED CORROSION ON AFT CARGO; AFT SURROUND CORNER. FOUND 100% MATERIAL LOSS. REMOVED AND REPLACED REVEAL RETAINER ON SHELF I/A/W S/W 53-00-53-1A-1
